# SDR REXA2022120102641

- Difficulty date: November 30, 2022
- Submitted: December 1, 2022
- Operation: Air carrier
- Aircraft: N923XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15177
- Aircraft time: 33,835 hours, 23,435 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH69032170
- Condition: Corroded
- Location: Bs 280-295
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FLOOR SILL FROM F.S.280 TO F.S.295 IS CORRODED.	COMPLIED WITH CRJ-900 SRM 53-00-45-201-001-A01.
